urologist-icon
Still have uti symptoms after antibiotics
My 15-year old was administered antibiotics for UTI about 2 weeks ago. Today she informed me that she still has UTI symptoms after antibiotics’ treatment. These include pain while urination and in the pelvic area as well coupled with blood in her urine which occurs after every 3-4 days. Is this normal or not? Or are these early signs of a severe kidney infection? Someone please help!
4464 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Get full evaluation done in Consultantaion with a urologist, Ultrasonography of the abdomen especially for the KUB region and post void residual urine may also help
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Antibiotics for teeth infections Symptoms of pelvic infection
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.